# SDR AALA202312290314

- Difficulty date: December 24, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-RC HAS ENTRY DOOR LATCH ASSEMBLE SLIDE BROKEN. REMOVED AND REINSTALLED LAVATORY DOOR LINKAGE ROD CATCH (4F-RC) CORRECTLY PER CMM 25-45-77.
